# SDR AALA201607189012

- Difficulty date: July 16, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 51,571 hours, 19,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, EMERGENCY PATH LIGHT INOPERATIVE AT SEAT ROW 10 LT.  REPLACED WIRE HARNESS AT SEAT ROW 10 LT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-00-710-001-A.
